MAUDE Adverse Event Report: CARDINAL HEALTH CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 386100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported during a placement, the iris console went black and did not turn back on after multiple attempts.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing the unit passed the testing and visual inspection prior to releasing for shipment.No physical sample was available for evaluation.The complaint will be reopened if the unit is received.The root cause was not able to be determined.No corrective and preventative actions are required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
CONSOLE FOR IRIS FEEDING TUBES
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16700625
Report Number1282497-2023-10749
Device Sequence Number3629243
Product Code KNT
UDI-Device Identifier10884521164987
UDI-Public10884521164987
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number386100
Device Catalogue Number386100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/10/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown